Vol 7, No 1 (2014)

Progress in Applied Mathematics

DOI: http://dx.doi.org/10.3968%2Fi309

Progress in Applied Mathematics, Vol.7, No.1, January 30, 2014.

Table of Contents

Articles

The Computation of Wavelet-Galerkin Three-Term Connection Coecients on a Bounded Domain PDF
Simon Jones, Tonghua ZHANG, Mathias Legrand 1-8
Pseudo-Parallel Legendrian Submanifolds With Flat Normal Bundle of Sasakian Space Forms PDF
Xiaomin CHEN 9-19
Differential Invariants and First Integrals of the System of Two Linear Second-Order Ordinary Differential Equations PDF
Yu. Yu. Bagderina 20-35
Asymptotic Regularity and Exponential Attractors for Nonclassical Diusion Equations With Critical Exponent PDF
Lixia PAN, Fanghong ZHANG 36-47
A Class of Non-Symmetric Semi-Classical Linear Forms PDF
Zaatra Mohamed 48-64


Reminder

If you have already registered in Journal A and plan to submit article(s) to Journal B, please click the CATEGORIES, or JOURNALS A-Z on the right side of the "HOME".


We only use the follwoing mailboxes to deal with issues about paper acceptance, payment and submission of electronic versions of our journals to databases:
pam@cscanada.org
pam@cscanada.net

Copyright © 2010 Canadian Research & Development Center of Sciences and Cultures
Address: 730, 77e AV, Laval, Quebec, Canada H7V 4A8

Telephone: 1-514-558 6138
Http://www.cscanada.net
Http://www.cscanada.org
E-mail:office@cscanada.net office@cscanada.org caooc@hotmail.com